# SDR COEA0702903

- Difficulty date: January 26, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, FOUND AREAS OF LEVEL 2 CORROSION ALONG STRINGER 17R FROM FRAME 15 TO 23 WITH A MAXIMUM DEPTH OF .010 INCH.  THE STRINGER WILL NEED TO BE INSTALLED IN SECTIONS WITH REPAIR SLICES.  THIS WILL RESULT IN A MAJOR REPAIR.  (M)
